# SDR MASA200600367

- Difficulty date: February 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 6,309 hours, 4,390 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rudder Limiter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5018 CLT - RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET SYSTEM.
